alexa Acute psychosis associated with codeine and acetaminophen: a case report.
Clinical Research

Clinical Research

Journal of Clinical Case Reports

Author(s): MalekAhmadi P, Ramsey ML

Abstract Share this page

Abstract A twenty-year-old white male subject without a history of psychiatric disorder developed hallucinations and paranoid symptoms following ingestion of 540 mg codeine over a period of 36 hr. The symptoms reached an intensity where hospitalization became necessary but no specific treatment was required. In less than 72 hr, the patient completely recovered from his symptoms and was subsequently discharged. In view of the available data on the neurochemical effects of opiates and non-narcotic analgesics, it was concluded that inhibition of prostaglandin biosynthesis or interference with its action might have caused the psychotic symptoms reported.
This article was published in Neurobehav Toxicol Teratol and referenced in Journal of Clinical Case Reports

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

  • Global Experts meeting on Oncology Case Reports
    Aug 29-31, 2017 London, UK
  • Global Experts Meeting on Case Reports
    Osaka, Japan October 09-11, 2017
  • 6th Global Experts Meeting on Medical Case Reports
    October 16-18, 2017 San Francisco, California, USA

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords